Aa
A
A
Close
Avatar universal
itching in my penis after urinating
i had an unprotected sex and about some months now i have been experiencing some sort of itching in my penis after urinating i spoke with a pharmacist who gave me ciprofloxacing  and doxicycling which i have finished taken it yet i still feel some little itching. what could be wrong with me? can i repeat same medication again?
please waiting for your advise
Cancel
0 Answers
0 Answers
Page 1 of 1
Your Answer
Avatar universal
Answer
Know how to answer? Tap here to leave your answer...
Answer
Submit Answer
A
A
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Herpes Community Resources
RSS Expert Activity
233488 tn?1310696703
Blank
Marathon Running Done Over Many Yea...
May 21 by John C Hagan III, MD, FACS, FAAOBlank
233488 tn?1310696703
Blank
New Article on Multifocal IOL vs &q...
May 21 by John C Hagan III, MD, FACS, FAAOBlank
748543 tn?1443740527
Blank
TMJ/TMJ The Connection Between Teet...
01/15 by Hamidreza Nassery , DMD, FICOI, FAGD, FICCMOBlank
Top STDs Answerers
Avatar m tn
Blank
Fleetwood20
Avatar n tn
Blank
veryworried420
3149845 tn?1452625053
Blank
Life360_Dave
fort lauderdale, FL
Avatar m tn
Blank
feelingundone
Avatar m tn
Blank
Squints9958
1998092 tn?1391246445
Blank
catinbarefeet